# SDR CA960529008

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: DAS10011
- Condition: Cracked
- Location: Bleed Air
- Component: Devore
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION REQUIRED BY MANUFACTURERS INSPECTION PROGRAM THE BLEED AIR DUCTS IN THE WING WERE FOUND TO BE CRACKED BETWEEN THE INNER AND OUTER TUBE ON BOTH THE LEFT AND RIGHT SIDE. SB 6/355, USED TO REPAIR AND MOD 6/1614 INSTALLED IMPROVED TUBES.
